Duke Mathematical Journal

Boundary behavior of rational proper maps

J. A. Cima and T. J. Suffridge

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 60, Number 1 (1990), 135-138.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32H40: Boundary regularity of mappings
Secondary: 32H35: Proper mappings, finiteness theorems


Cima, J. A.; Suffridge, T. J. Boundary behavior of rational proper maps. Duke Math. J. 60 (1990), no. 1, 135--138. doi:10.1215/S0012-7094-90-06004-1. https://projecteuclid.org/euclid.dmj/1077297142

Export citation


  • [1] E. Bedford and S. Bell, Extension of proper holomorphic mappings past the boundary, Manuscripta Math. 50 (1985), 1–10.
  • [2] S. Bell, Analytic hypoellipticity of the $\bar \partial$-Neumann problem and extendability of holomorphic mappings, Acta. Math. 147 (1981), no. 1-2, 109–116.
  • [3] J. Cima, S. Krantz, and T. J. Suffridge, A reflection principle for proper holomorphic mappings of strongly pseudoconvex domains and applications, Math. Z. 186 (1984), no. 1, 1–8.
  • [4] J. Cima and T. J. Suffridge, A reflection principle with applications to proper holomorphic mappings, Math Ann. 265 (1983), no. 4, 489–500.
  • [5] A. Dor, Proper holomorphic maps from domains in $\mathbbC^n$ to the $n+1$ ball and boundary interpolation, preprint.
  • [6] J. Faran, Maps from the two ball to the three ball, Invent. Math. 68 (1982), no. 3, 441–475.
  • [7] F. Forstneric, Embedding strictly pseudoconvex domains into balls, Trans. Amer. Math. Soc. 295 (1986), no. 1, 347–368.
  • [8] F. Forstneric, On the boundary regularity of proper mappings, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 13 (1986), no. 1, 109–128.
  • [9] F. Forstneric, Extending proper holomorphic mappings of positive codimension, Invent. Math 95 (1989), no. 1, 31–62.
  • [10] R. Gunning and H. Rossi, Analytic Functions of Several Complex Variables, Prentice-Hall, Englewood Cliffs, N.J., 1965.
  • [11] M. Hakim, Applications holomorphes propres continues de domaines strictement pseudoconvexes de $\mathbbC^n$ dans la boule unite $\mathbbC^n+1$, to appear, Duke Math. J. 60, 1990.
  • [12] E. Hille, Analytic Function Theory, Vol. II., Introductions to Higher Mathematics, Ginn & Co., New York, 1962.
  • [13] E. Low, Embeddings and proper holomorphic maps of strictly pseudoconvex domains into polydiscs and balls, Math. Z. 190 (1985), no. 3, 401–410.
  • [14] S. Webster, On mapping an $n$-ball into an $(n+1)$-ball in complex spaces, Pacific J. Math. 81 (1979), no. 1, 267–272.
  • [15] H. Whitney, Complex Analytic Varieties, Addison-Wesley, Reading, Mass., 1972.